Ask Your Health Question and Get an Answer ASAP
Hello,Welcome to Just Answer. It is my pleasure to help you today!
I can surely understand what you are going through. Pretty miserable I know.
The main ingredient that can cause worry in the products you mentioned is Black Cohosh.
Though many women take it and are helped I do have some concerns.
I would feel better if your doctor ok'd it since he knows more about you.
Although anemia can cause lightheaded and palpitations you need to make sure everything cardiac wise is ok since Black cohosh can have some cardiac side effects.
If you do get the ok from your Doctor here is some things to know:
Black cohosh should not be used for more than 6 months at a time at normal doses. Generally, when taking herbs over the long term they should be taken for 3 weeks on and one week off. .
Black cohosh can depress heart rate, anyone with any type of heart disease should not use this herb.
Other possible side effects:
~ low pulse,
~abnormal blood clotting ,
~it could encourage breast tumors.
And should not be taken by anyone who has been advised not to take oral contraceptives.
Black cohosh also should not be combined with anti-depressants.
I encourage you to speak with your Gyn to find an alternative that will help. A product with just the soy isoflavones would be safer.
Please let me know if you have further questions.